In this paper we investigate on local and global existence for some semilinear Schrödinger systems having conservation of the energy and masses. Moreover we presents some blowing up examples for 2 × 2 systems. © 2011 Inderscience Enterprises Ltd.

Semilinear hamiltonian schrödinger systems / Fanelli, Luca; Montefusco, Eugenio; Sandra, Lucente. - In: INTERNATIONAL JOURNAL OF DYNAMICAL SYSTEMS AND DIFFERENTIAL EQUATIONS. - ISSN 1752-3583. - STAMPA. - 3:4(2011), pp. 401-422. [10.1504/ijdsde.2011.042938]

Semilinear hamiltonian schrödinger systems

FANELLI, Luca;MONTEFUSCO, Eugenio;
2011

Abstract

In this paper we investigate on local and global existence for some semilinear Schrödinger systems having conservation of the energy and masses. Moreover we presents some blowing up examples for 2 × 2 systems. © 2011 Inderscience Enterprises Ltd.
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/413984
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 6
  • ???jsp.display-item.citation.isi??? ND
social impact